Deep t.Issue Therapy & Reiki Grand Rapids

Why are Biotin Levels so High in Multivitamin Gummies?

Biotin supplements can cause problems if you take too much. Side effects of biotin can include trouble sleeping, skin rashes, digestive upset, problems with insulin release, and kidney problems. As with any supplement, the safety of long-term or high-dose use isn’t known.Jun 30, 2022

verywellhealth.com

https://www.verywellhealth.com/biotin-for-hair-growth-89236#:~:text=Biotin%20supplements%20can%20cause%20problems,insulin%20release%2C%20and%20kidney%20problems.&text=As%20with%20any%20supplement%2C%20the,dose%20use%20isn’t%20known.

Apparently many people take it with collagen as well for hair and nails. But biotin is a B Vitamin and my gummie has 5000% of the recommended daily value!

If it’s possible it interferes with INSULIN RELEASE in the pancreas that means too much can cause diabetes type 2, like so many things; namely daily processed cane sugar. It is diet related, life-style related. Once you learn how to keep your a1c down with lifestyle you no longer need diabetes meds.

I recommend just getting Biotin in your normal food which contains it. I’m less fond of multivitamins as I research them.

Just eat whole fresh food. Your life depends on it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: